Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 31, 2011, 12:58 AM CDT for 4 counties in Texas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2011, 12:58 AM CDT (05:58 UTC)
- Expired
- May 31, 2011, 1:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Cottle County, TX, Hall County, TX, Motley County, TX
The radar
The Altus AFB radar (KFDR), 110 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:00 AM CDT | HAIL 1 | S Childress, TX | TIME ESTIMATED... MOSTLY NICKEL BUT A FEW NEAR 1 INCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5082 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS54 KLUB 310558
SVRLUB
TXC075-101-191-345-310700-
/O.NEW.KLUB.SV.W.0034.110531T0558Z-110531T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1258 AM CDT TUE MAY 31 2011
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAR SOUTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
EXTREME EASTERN MOTLEY COUNTY IN NORTHWEST TEXAS.
CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
COTTLE COUNTY IN NORTHWEST TEXAS.
* UNTIL 200 AM CDT
* AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL UP
TO TWO INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTH OF CHILDRESS...TO 10 MILES SOUTH OF CHILDRESS...TO
14 MILES SOUTHEAST OF MATADOR...AND WERE MOVING EAST-NORTHEAST AT
35 MPH. THE MOST DANGEROUS STORM WAS LOCATED 7 MILES SOUTHEAST OF
CHILDRESS.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE CHILDRESS...
PADUCAH...HACKBERRY AND SWEARINGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3423 9999 3423 10002 3422 10004 3384 10004
3384 10065 3439 10056 3475 10021 3475 10000
TIME...MOT...LOC 0556Z 243DEG 29KT 3455 10022 3431 10013
3395 10054
$$
MCZ3 follow-up statements
694
WWUS54 KLUB 310618
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
118 AM CDT TUE MAY 31 2011
TXC191-345-310626-
/O.CAN.KLUB.SV.W.0034.000000T0000Z-110531T0700Z/
HALL TX-MOTLEY TX-
118 AM CDT TUE MAY 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MOTLEY AND
SOUTHEASTERN HALL COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
LAT...LON 3384 10052 3450 10038 3475 10000 3423 9999
3423 10002 3422 10004 3384 10004
TIME...MOT...LOC 0616Z 243DEG 29KT 3454 10019 3423 10004
$$
TXC075-101-310700-
/O.CON.KLUB.SV.W.0034.000000T0000Z-110531T0700Z/
CHILDRESS TX-COTTLE TX-
118 AM CDT TUE MAY 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR COTTLE AND
CHILDRESS COUNTIES UNTIL 200 AM CDT...
AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CHILDRESS...TO 7 MILES
NORTHEAST OF SWEARINGEN...MOVING NORTHEAST AT 35 MPH. ADDITIONAL
STRONG TO SEVERE THUNDERSTORMS STRETCHED FROM 5 MILES NORTH OF
PADUCAH...TO 12 MILES SOUTHWEST OF PADUCAH...AND WERE ALSO MOVING
NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3384 10052 3450 10038 3475 10000 3423 9999
3423 10002 3422 10004 3384 10004
TIME...MOT...LOC 0616Z 243DEG 29KT 3454 10019 3423 10004
$$
MCZ865
WWUS54 KLUB 310635
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
135 AM CDT TUE MAY 31 2011
TXC075-101-310700-
/O.CON.KLUB.SV.W.0034.000000T0000Z-110531T0700Z/
CHILDRESS TX-COTTLE TX-
135 AM CDT TUE MAY 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
COTTLE AND SOUTHEASTERN CHILDRESS COUNTIES UNTIL 200 AM CDT...
AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF KIRKLAND TO
SWEARINGEN...AND WERE MOVING EAST-NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF
THESE STORMS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3397 10019 3454 10018 3468 10000 3423 9999
3423 10002 3422 10004 3400 10004
TIME...MOT...LOC 0634Z 243DEG 29KT 3449 10007 3412 10008
$$
MCZ564
WWUS54 KLUB 310645
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
145 AM CDT TUE MAY 31 2011
TXC075-101-310654-
/O.CAN.KLUB.SV.W.0034.000000T0000Z-110531T0700Z/
CHILDRESS TX-COTTLE TX-
145 AM CDT TUE MAY 31 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COTTLE AND
SOUTHEASTERN CHILDRESS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
LAT...LON 3397 10019 3454 10018 3468 10000 3423 9999
3423 10002 3422 10004 3400 10004
TIME...MOT...LOC 0644Z 243DEG 29KT 3453 9998 3416 9999
$$
MCZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:32 AM CDT, 26 minutes earlier.
Area forecast discussion, May 31, 12:32 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1232 AM CDT TUE MAY 31 2011 .UPDATE... MINOR UPDATE TO INCREASE POPS AND ADD A SEVERE MENTION TO THE GRIDS PAST 06Z ACROSS THE EASTERN ZONES...GIVEN CURRENT SEVERE STORMS ONGOING ATTM. && .PREV DISCUSSION... /ISSUED 1201 AM CDT TUE MAY 31 2011/ AVIATION... THUNDERSTORMS ERUPTED LATE IN THE EVENING ALONG THE DRY-LINE FROM JUST SOUTH AND EAST OF KLBB TO JUST WEST OF KCDS. APPEARS STORMS SOUTHWEST OF KCDS WILL DRIFT INTO THE AIRPORT EARLY THIS MORNING SO INDICATED TEMPO -TSRA FOR FIRST FEW HOURS OF NEXT VALID TAF. OTHERWISE FRONT EXPECTED TO SLIDE SOUTHEAST LATER TONIGHT WITH STORM ERUPTION POSSIBLE MAINLY JUST SOUTH OF KLBB. FRONT WILL STALL SOUTH OF TAF SITES THEN LIFT BACK NORTH AS WARM FRONT TOMORROW AFTERNOON WITH WARM AND UNSTABLE AIRMASS CAPABLE OF SCATTERED -TSRA. INDICATING CB GROUPS ONLY IN TAFS FOR NOW LATE TOMORROW. RMCQUEEN PREV DISCUSSION... /ISSUED 823 PM CDT MON MAY 30 2011/ UPDATE... FORECAST PRODUCTS WERE UPDATED TO ACCOUNT FOR GRADUALLY LOWERING WIND SPEEDS THIS EVENING. RED FLAG WARNING AND WIND ADVISORY HIGH-LITES WERE ALLOWED TO EXPIRE. EVENING GUIDANCE PACKAGE NOT YET IN...BUT WE STILL BELIEVE THERE IS A SLIM CHANCE FOR THUNDERSTORMS TO DEVELOP NORTHWARD ALONG THE DRY-LINE THIS EVENING...AND ALSO LATER TONIGHT AS THE PACIFIC COLD FRONT INTERACTS WITH THE DRY- LINE. SO...NO CHANGES TO THE ALREADY SMALL THUNDER CHANCES. RMCQUEEN PREV DISCUSSION... /ISSUED 658 PM CDT MON MAY 30 2011/ AVIATION... MODERATE LOW LEVEL SOUTHERLY FLOW WITH VFR CONDITIONS WILL PREVAIL AGAIN THIS FORECAST. THERE ARE...HOWEVER...SLIM CHANCES FOR THUNDERSTORMS TO EFFECT TAF SITES OVERNIGHT THAT WE WILL BE WATCHING. FIRST...DRY-LINE RUNNING FROM JUST EAST OF KLBB TO ABOUT 25 MILES WEST OF KCDS HAS CONVECTED WITH SHALLOW HIGH-BASED CUMULUS. LOW RISK OF A FEW THUNDERSTORMS DURING THE EVENING... MAINLY NORTHWEST OF KCDS AND ALSO SOUTH OF KLBB AS DRY-LINE RETREATS. ALSO...A SLIM CHANCE OF THUNDERSTORM DEVELOPMENT LATER TONIGHT AS A PACIFIC COLD FRONT EDGES EASTWARD SHORTLY AFTER MIDNIGHT. FINALLY... DEEPER MOISTURE SHOULD YIELD A HEALTHIER CUMULUS CLOUD FIELD TOMORROW AFTERNOON ALONG WITH SLIGHTLY BETTER CHANCE FOR AFTERNOON THUNDERSTORMS. RMCQUEEN PREV DISCUSSION... /ISSUED 322 PM CDT MON MAY 30 2011/ SHORT TERM... FIRE WEATHER AND LIMITED CHANCES FOR CONVECTION ASSOCIATED WITH THE EJECTION OF AN UA TROUGH OVER THE NORTHERN/CENTRAL PLAINS REMAIN OF CONCERN THROUGH THE SHORT TERM. AT 20Z...THE DRYLINE WAS ORIENTED FROM ROUGHLY SILVERTON TO BROWNFIELD. ADDITIONAL MIXING MAY HELP THE IT TO PROGRESS ANOTHER 30-45KM THROUGH LATE AFTERNOON. SATELLITE TRENDS SHOW A MODERATE CU FIELD ALONG/EAST OF THE DRYLINE WHERE INHIBITION HAS WEAKENED NOTABLY PER LAPS/RUC ANALYSIS. THUS AN ISOLATED THUNDERSTORM MAY INITIATE OVER THE EXTREME EASTERN SOUTH PLAINS/ROLLING PLAINS DURING THE NEXT 2-4HRS IF MODEST LIFT ASSOCIATED WITH THE DRYLINE CIRCULATION CAN PROVE TO BE SUFFICIENT. HOWEVER A LACK OF MEANINGFUL FORCING/ASCENT WILL LIKELY PRECLUDE DEVELOPMENT LOCALLY DURING THE DAYLIGHT HOURS. HIGH RESOLUTION MODELS CONTINUE TO SUGGEST THAT INCREASING CU OVER THE UPPER TRANS PECOS/WESTERN BASIN MAY MATURE INTO STORMS AND APPROACH THE SOUTHERN/SOUTHEAST ZONES THIS EVENING. ADDITIONALLY... HINTS OF CI ARE NOTED IN SOME MODELS OVER THE SOUTHERN SOUTH PLAINS/ROLLING PLAINS BETWEEN 03-06Z AS A PAC FRONT PUSHING SOUTHEAST IN WAKE OF THE PASSING UA TROUGH AXIS MERGES WITH THE DRYLINE. THIS MAY PROVE TO PRESENT THE DAY/S BEST CHANCE FOR RAIN... BUT PROBABILITIES WILL REMAIN AOB 20 TO 30 PERCENT. SAID FRONT WILL PUSH SOUTH OF THE FA OVERNIGHT...BUT IS PROGGED TO RETREAT NORTHWARD DURING THE DAY TUESDAY AS RENEWED UA TROUGHINESS EVOLVES OVER THE U.S. WEST COAST. TUESDAY APPEARS TO OFFER THE BEST CHANCE OF RAIN WE/VE SEEN IN SOME TIME /30-40 PERCENT/ WITHIN MOISTENING UPSLOPE FLOW. YET...UA SUPPORT WILL BE MINIMAL WITH BUILDING HEIGHTS UNDER THE PERIPHERY OF AN EXPANDING SUBTROPICAL RIDGE OVER CENTRAL TEXAS. THUS DEEP LAYER SHEAR WILL BE WANING... BUT INSTABILITY WILL REMAIN SUFFICIENT TO WARRANT A RISK OF SEVERE WEATHER. LONG TERM... THE LONG TERM FORECAST WILL BE CHARACTERIZED BY A SUMMERTIME RIDGE AND A TROUGH TO THE WEST OF THE AREA. A WARM FRONT WILL LIFT NORTH TOMORROW EVENING SPREADING MOISTURE TO A LARGER PORTION OF WEST TEXAS. AN ELONGATED RIDGE WILL BE POSITIONED FROM WEST TEXAS THROUGH THE MID ATLANTIC STATES. A CHANCE OF THUNDERSTORMS WILL EXIST JUST ABOUT EVERY EVENING THROUGH THURSDAY ACROSS THE HIGHER TERRAIN OF NEW MEXICO. SOME OF THESE STORMS WILL HAVE A CHANCE OF DRIFTING INTO THE AREA. THIS TREND COULD LAST THROUGH THE WEEKEND WITH THE UPPER RIDGE SHIFTING EAST AND A BROAD TROUGH TO THE WEST NEARING A BIT CLOSER. DIFFERENCES AMONG MODEL SOLUTIONS ENTER THE FORECAST TOWARDS THE END OF THE FORECAST PERIOD AS A CLOSED LOW DIVES INTO SOUTHERN CALIFORNIA. THERE COULD BE A CHANCE OF MORE WIDESPREAD PRECIPITATION BY THE MIDDLE OF NEXT WEEK BUT THIS FORECASTER IS NOT HOLDING HIS BREATH GIVEN THE MODEL DIFFERENCES AT THE MOMENT. TEMPERATURES WILL STAY ABOVE AVERAGE WITH STRONG POSITIVE HEIGHT ANOMALIES ASSOCIATED WITH THE RIDGE. AND FOR WHAT IT IS WORTH...THE NAEFS IS DEPICTING A PROLONGED PERIOD OF WARMTH THROUGH THE MIDDLE OF JUNE. JDV FIRE WEATHER... CRITICAL FIRE WEATHER IS ONGOING OVER THE WESTERN/CENTRAL SOUTH PLAINS...AND HAS ALREADY CONTRIBUTED TO AT LEAST TWO SIGNIFICANT FIRES. THESE CONDITIONS WILL PERSIST UNTIL EARLY EVENING WHEN SOUTHWESTERLY WINDS WILL BEGIN TO SUBSIDE...BUT OVERNIGHT RH RECOVERIES WILL BE VERY POOR. WINDS WILL VEER TOWARD THE NORTHWEST OVER ALL AREAS EXCEPT THE SOUTHERN ROLLING PLAINS BY MORNING. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 92 61 91 62 / 30 10 20 10 20 TULIA 64 91 65 92 65 / 30 10 10 10 10 PLAINVIEW 64 90 65 91 64 / 30 10 10 10 10 LEVELLAND 64 90 65 91 64 / 30 10 10 10 10 LUBBOCK 68 91 68 92 66 / 20 10 10 0 10 DENVER CITY 63 90 64 91 64 / 30 10 10 10 10 BROWNFIELD 65 90 66 91 64 / 20 10 10 10 10 CHILDRESS 68 96 68 96 69 / 20 10 0 0 0 SPUR 68 94 68 94 67 / 20 0 0 0 0 ASPERMONT 71 95 71 95 71 / 10 10 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 23/99
Hazardous weather outlook, May 30, 8:18 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 818 PM CDT MON MAY 30 2011 TXZ021>044-010130- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 818 PM CDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE ISOLATED THUNDERSTORMS MAY DEVELOP ALONG AND EAST OF A DRYLINE OVERNIGHT. IF STORMS DEVELOP...THEY WILL BRING THE THREATS OF LOCALLY DAMAGING WINDS AND LARGE HAIL. THE STRONGEST STORMS ARE POSSIBLE ALONG AND EAST OF A QUITAQUE TO RALLS TO TAHOKA LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS MAY BE ON-GOING ACROSS THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS TUESDAY MORNING...WITH STORMS EXPECTED TO EXPAND NORTHWARD TUESDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS UNLIKELY OVERNIGHT...BUT MAY BE REQUESTED IF ORGANIZED SEVERE THUNDERSTORMS DEVELOP.
In the hours before
Special weather statement, May 30, 11:17 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1117 PM CDT MON MAY 30 2011 TXZ035-036-310445- CROSBY-LUBBOCK- 1117 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM IN SOUTHEAST LUBBOCK COUNTY MOVING INTO WESTERN CROSBY COUNTY... AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHEASTERN LUBBOCK COUNTY...NEAR RANSOM CANYON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ
Special weather statement, May 30, 11:25 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1125 PM CDT MON MAY 30 2011 TXZ030-031-310500- FLOYD-MOTLEY- 1125 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM IN SOUTHEAST FLOYD COUNTY ENTERING SOUTHWEST MOTLEY COUNTY... AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF MATADOR...MOVING NORTHEAST AT 35 MPH. DOUGHERTY IS IN THE PATH OF THIS STRONG THUNDERSTORM. PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MCZ
Special weather statement, May 30, 11:36 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1136 PM CDT MON MAY 30 2011 TXZ035-036-041-042-310530- CROSBY-GARZA-LUBBOCK-LYNN- 1136 PM CDT MON MAY 30 2011 ...STRONG THUNDERSTORM WEATHER ADVISORY FOR LYNN...LUBBOCK...GARZA AND CROSBY COUNTIES... AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SLATON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, May 31, 12:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1246 AM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL RALLS 33.68N 101.38W
05/30/2011 E1.00 INCH CROSBY TX PUBLIC
TIME ESTIMATED
&&
EVENT NUMBER LUB1100122
GDSLocal storm report, May 31, 12:52 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1252 AM CDT TUE MAY 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL MATADOR 34.02N 100.82W
05/31/2011 E1.75 INCH MOTLEY TX PUBLIC
TIME ESTIMATED
&&
EVENT NUMBER LUB1100123
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd | 47 min |
| May 30, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 56 min |
| May 31, 12:00 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 60 min |
| May 31, 12:06 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 54 min |
| May 31, 12:13 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 47 min |
| May 31, 1:02 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 26 min |
| May 31, 6:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.